MAUDE Adverse Event Report: ARTHREX, INC. RING CURRETTE,ANKLE ARTHRSCPY,REVSE ANGL; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. RING CURRETTE,ANKLE ARTHRSCPY,REVSE ANGL; MANUAL INSTR, GENERAL SURGICAL
Model Number RING CURRETTE,ANKLE ARTHRSCPY,REVSE ANGL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via sems-07016524 that an ar-8655-04 ring currette ring broke off the currette.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to wear and tear due to repeated use of the device in the field.Manufacturing date 2015.

Brand Name
RING CURRETTE,ANKLE ARTHRSCPY,REVSE ANGL
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22903850
Report Number1220246-2025-03667
Device Sequence Number8001357
Product Code MDM
UDI-Device Identifier00888867044272
UDI-Public(01)00888867044272(10)4751525
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRING CURRETTE,ANKLE ARTHRSCPY,REVSE ANGL
Device Catalogue NumberAR-8655-04
Device Lot Number4751525
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown